Rashes Appear All Over The Body Accompanied By Itching?
my name is usep but I just finished taking the drug stall the brand is obh comic but I’ve been drinking these 2 days but how come it’s only now that there is a rash all over my body and it feels gatel that’s why
Good morning Usep, thank you for asking at HealthReplies.com. The rash that appears all over the body and feels itchy, is most likely due to an allergic response. But if you are allergic to the drug you mentioned, you should have experienced that response from the first consumption, especially if you have taken it before.
So that way, even if you do experience an allergic response, the probable cause is not the medicine you are taking, but it could be a drink or other food, it could also be because of soap, cosmetics, animal hair or other substances that have just been exposed to your body. Apart from allergic responses, other conditions that can also cause rashes are atopic dermatitis, contact dermatitis, seborrhic dermatitis, lupus and fungal infections.
Therefore, our advice should you check your condition with a dermatologist for more details. Your doctor will do an in-depth history and physical examination by looking directly at the type of rash. That way, the diagnosis will be clearer from the condition you are experiencing and the best treatment. In the meantime, avoid using drugs that you suspect are allergens until they are declared safe with your doctor, do not scratch excessively, and sprinkle salicyl powder on the itchy area. So, hopefully answering your question.